Title: A canonical matrix continued-fraction solution of the minimal (partial) realization problem
Authors: Van Barel, Marc ×
Bultheel, Adhemar #
Issue Date: Sep-1989
Publisher: Elsevier science inc
Series Title: Linear algebra and its applications vol:122 pages:973-1002
Abstract: A canonical algorithm for minimal partial realization of MIMO systems is given. The paper starts from the work of Dickinson et al. and Anderson et al. but reformulates it in the style of Antoulas so that the elements to construct a matrix continued fraction are obtained. It gives a detailed explicit algorithm to compute a uniquely defined canonical form of this continued fraction. A number of remarkable properties of this canonical form are proved. An example is included.
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science